# SDR IPXA2024101543682

- Difficulty date: September 22, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 26,569 hours, 16,488 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: A54515063202
- Part serial: 01
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENGINE LOWER OUTBOARD SIDE OF THE PYLON JUNCTION FOUND CRACK. NEED SM EVAL. PICTURES ATTACHED RECEIVED FINAL EO-91459-REQ2 ALL STEPS COMPLETED. REPLACED L/H LATERAL PANEL LOWER TRAILING EDGE I/A/W AIRBUS A300-600 SRM 51-40-21, AMM 51-40-00.
